Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm currently 20 days in Accutane and I have some bad stuff going on which is normal. Dry lips, excema on back of hands, dry nose/face etc.. But the worst is what started yesterday, the swolen lips. I woke up today with a REALLY inflamed lower lip. Is this normal? What's going on?

PS: I'm on 40 mg.

Share this post


Link to post
Share on other sites
I'm currently 20 days in Accutane and I have some bad stuff going on which is normal. Dry lips, excema on back of hands, dry nose/face etc.. But the worst is what started yesterday, the swolen lips. I woke up today with a REALLY inflamed lower lip. Is this normal? What's going on?

PS: I'm on 40 mg.

I would see a Dr. as soon as possible.

I'm know Dr., but i do know that one of the symptoms of an allergic reaction is swollen lips. I was taking Doxycycline and had the same thing happen to me. Both me lips swolled up real bad. I went to the Dr.'s the next day and they had to give me a shot and then put me on Prednisone for like a week.

Share this post


Link to post
Share on other sites
I'm currently 20 days in Accutane and I have some bad stuff going on which is normal. Dry lips, excema on back of hands, dry nose/face etc.. But the worst is what started yesterday, the swolen lips. I woke up today with a REALLY inflamed lower lip. Is this normal? What's going on?

PS: I'm on 40 mg.

I would see a Dr. as soon as possible.

I'm know Dr., but i do know that one of the symptoms of an allergic reaction is swollen lips. I was taking Doxycycline and had the same thing happen to me. Both me lips swolled up real bad. I went to the Dr.'s the next day and they had to give me a shot and then put me on Prednisone for like a week.

I have no idea what to advise in your situation, but for me in the first few weeks of taking accutane, I developed swollen and numb lips. It wasn't severe, but it was definitely noticeable. The swelling would get better as I drank more water, so I just figured I was dehydrated. I told the doctor about this my first trip back, and she was a little perplexed as I wasn't allergic to the medicine. She didn't think it was anything to stop taking the medicine for. All I can say is that in my case, it got less as time went on (almost done with 4 months now) and as I drank more water.

Share this post


Link to post
Share on other sites

At the beginning i definitely had the swollen lips, you should see some of my pics during hte first month or so, it looked like i had lip injections

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×